MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT I1000SR PROCESSING MODULE (INTEGRATED); ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT I1000SR PROCESSING MODULE (INTEGRATED); ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 01L86-40
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported a false positive architect total b-hcg result for a 24 year old female patient.The following data was provided: on (b)(6) 2025, sid (b)(6): initial result = 378.798 iu/l, repeat testing was negative twice the patient was redrawn twice, and both results were negative.No impact to patient management was reported.
 
Additional Manufacturer Narrative
The field service representative inspected the architect i1000sr processing module, serial number: (b)(6) and replaced multiple parts, including the arc, probe due to buildup on top of the pipettor probe, resulting in crash sensor assembly getting stuck.The replacement of the arc, probe resolved the issue.The service history of the (b)(6) verifies no subsequent discrepant patient result issues have been reported since the current issue was identified.A review of tracking and trending of the architect i1000sr processing module did not identify an increase in complaint activity associated with the complaint issue.A review of tracking and trending for the arc, probe did not identify an increase in complaint activity.A review of the manufacturing documentation did not identify any issues associated with the complaint issue.Labeling was reviewed and found to be adequate.Based on the available information, no systemic issue or deficiency of the architect i1000sr processing module, serial number: (b)(6) the arc, probe was identified.
 
Event or Problem Description
The customer reported a false positive architect total b-hcg result for a 24-year-old female patient.The following data was provided: on (b)(6) 2025, sid: (b)(6): initial result = 378.798 iu/l, repeat testing was negative twice.The patient was redrawn twice, and both results were negative.No impact to patient management was reported.

Brand Name
ARCHITECT I1000SR PROCESSING MODULE (INTEGRATED)
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23407656
Report Number3016438761-2025-00637
Device Sequence Number18396941
Product Code JJE
UDI-Device Identifier00380740001544
UDI-Public(01)00380740001544
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number01L86-40
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2025
Supplement Date Received by Manufacturer12/10/2025
Initial Report FDA Received Date10/28/2025
Supplement Report FDA Received Date12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/10/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC BHCG RGT (100T), 07K78-25, UNKNOWN.; ARC BHCG RGT (100T), 07K78-25, UNKNOWN.
Patient Age24 YR
Patient SexFemale